# SDR WRNA200600037

- Difficulty date: October 16, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 51,659 hours, 21,439 cycles
- Engine: Ge CF650C2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Cadc
- Part number: 4034100901
- Part serial: 8150353
- Condition: Dirty
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF, F/O AIR SPEED INDICATION RAPIDLY WENT TO 90 KNOTS, CAPT MOVED NORMALLY. TAKEOFF WAS ABORTED, RETURNED TO GATE.  CLEANED AND RE-RACKED NR 2 CADC.  OPS CHECKED OK IAW AMM 34-12-34, AIRCRAFT RETURNED TO SERVICE.
